| Model Number |
364902 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd luer-lok¿ access device there was insufficient blood flow through the device.This event occurred 4 times.The following information was provided by the initial reporter.The customer stated: "blood cannot be drawn when using the puncture needle.".
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for eval: yes.D9: returned to manufacturer on: 2022-10-13.H.6.Investigation summary: bd received 4 used samples and 1 photo for investigation.The photo was reviewed and the customer¿s indicated failure mode for unable to draw with the incident lot was not observed.The customer samples were evaluated by visual examination and the indicated failure mode for unable to draw with the incident lot was not observed as all product specifications were met.Additionally, 48 retention samples from bd inventory were evaluated by visual examination, and 12 by leakage testing, and no issues were observed relating to unable to draw as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode unable to draw.Bd was not able to identify a root cause for the indicated failure mode.
Event or Problem Description